# SDR VJ9800128

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5917579179
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR JAMB ANGLE, AFT PSGR DOOR, FS 996, BL 20L, CORRODED.  REPLACED ANGLE IAW DC9 SRM 51-30-1 AND 51-30-2.
